# SDR DALA2022052503636

- Difficulty date: May 22, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 66,484 hours, 21,719 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 AFT RIGHT DOOR WOULD NOT CLOSE BUTTERFLY EXTENDED. CORRECTIVE ACTION:FREED AFT RIGHT GUST LOCK DOOR OPEN AND CLOSES NORMAL. (8852196)
